# SDR 2012FA0000361

- Difficulty date: May 29, 2012
- Submitted: June 8, 2012
- Operation: General aviation
- Aircraft: N7NJ
- Make and model: Agusta AW139
- Aircraft serial: 41264
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 3G6410A00131
- Part serial: V832
- Condition: Cracked
- Location: Tail Rotor
- Part time: 195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND POSSIBLE CRACK AT TAIL ROTOR BLADE.  LOCATION WHERE THE FWD STRAP MEETS THE POCKET ON THE L/E, APPROX LENGTH .750.  REMOVED TAIL ROTOR BLADE FROM SERVICE FOR FURTHER INSPECTION.
